# SDR USAA050115

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 65554787
- Condition: Corroded
- Location: Aft Entry
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - AFT ENTRY LWR EXHAUST, 1 INCH X 1 INCH AREA (4 PLACES) CORROSION; LEVEL 1; TASK NR C53-107-01; LOWER EXHAUST GATE LOWER IB SURFACE.  DEFECTIVE PART REPLACED WITH IDENT PART NR. (K)
